Announcement

Collapse

WELCOME TO OUR NEW HOME!

Hello MSWorld Members,

Welcome to our new home! We hope you love it as much as we do!


we promise.

to offer current and relevant information.

to grow a community built on positive and affirming support.

to showcase member creativity.

to provide safe chat rooms.

to provide well moderated forums.


we believe that what we give as a community comes back to us.

welcome to MSWorld on this journey through a different lens. together. we are msworld.
we are. community.


We appreciate your understanding as we finalize our new home. Our arcade is still currently under construction and won’t be available for a while. Thank you for your patience while we prepare a new and improved arcade for you.

enjoy our new home.

support reimagined.
See more
See less

Problem during smear test

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

    Problem during smear test

    Had a smear test this morning and nurse has referred me for a colposcopy because of bleeding during the smear test.

    I'm in the second week of the full ( 44) dose of Rebif and can see that one of the rare side effects is 'Bleeding Not Related to Menstrual Period'

    Not sure if this might be a serious side effect and something that needs to be reported or wait until I go for the colposcopy and see then if it is a side effect or something unrelated, and something that would have happened even if I wasn't taking Rebif,

    Opinions welcome, at the moment head in a spin



    #2
    Hi Kali,

    I think it just too early for anyone to know whether or not this has anything to do with Rebif. This side effect, when it happens, is listed as less severe by WebMD. http://www.webmd.com/drugs/2/drug-16...st-sideeffects

    It may very well be a coincidence and would have happened, anyway. You could ask your general practitioner or neurologist to do bloodwork, but they'd both want you to have the colposcopy done, regardless. Hopefully, it turns out to be nothing.

    Please keep us updated

    Best of luck ,
    Last edited by Kimba22; 03-27-2015, 11:04 PM.
    Kimba

    “When you change the way you look at things, the things you look at change.” ― Max Planck

    Comment


      #3
      Hi Kali,

      After more google searching, I read beeding gums have been reported by some patients who recently started Rebif, which is not considered anything serious. Here's a thread I found here, as well. http://www.msworld.org/forum/showthr...ing-Gums-Rebif

      Maybe the bleeding you had is similar to that? Please let us know what you ultimately find out.

      Best wishes ,
      Kimba

      “When you change the way you look at things, the things you look at change.” ― Max Planck

      Comment


        #4
        Thanks Kimba
        Colposcopy appointment should come through in the next few weeks, so I will print of the list of side effects and bring it along, because they probably don't have much experience with Rebif.

        Next neurologist appointment is mid april so will mention it there too

        Comment

        Working...
        X